Alert archive / Missouri / River Flood Warnings in 2015

River Flood Warning 130, NWS St. Louis, MO

July 12, 2015Marion County, Missouri

NWS St. Louis, MO issued this river flood warning at Jul 12, 2015, 2:15 AM CDT for Marion County, Missouri. It took effect at Jul 12, 2015, 6:00 PM CDT. It was in force for 34 hr.

The area

The outline as issued.

The facts

Issued
Jul 12, 2015, 2:15 AM CDT (07:15 UTC)
In effect from
Jul 12, 2015, 6:00 PM CDT
Expired
Jul 14, 2015, 4:00 AM CDT
In force
34 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
Minor

County Marion County, MO

The radar

The St Louis radar (KLSX), 156 km from the middle of the area, began a volume at 07:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point South Fabius River near Taylor (TAYM7). The gauge peaked at 13.11 ft at Jul 12, 2015, 5:00 AM CDT.

actionminormoderate5101507/1207/1307/1407/15
Action stage
8 ft
Minor stage
10 ft
Moderate stage
14 ft
Major stage
19 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05500000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

965 
WGUS43 KLSX 120715
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
215 AM CDT SUN JUL 12 2015

...The National Weather Service in St. Louis has issued a flood 
warning for the following rivers in Missouri... 

  South Fabius River near Taylor affecting Marion County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rains could cause river levels to rise even higher than 
predicted.  The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts 
change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC127-130715-
/O.NEW.KLSX.FL.W.0130.150712T2300Z-150714T0900Z/
/TAYM7.1.ER.150712T2300Z.150713T0600Z.150713T0900Z.NO/
215 AM CDT SUN JUL 12 2015

The National Weather Service in St. Louis has issued a 

* Flood Warning for the South Fabius River near Taylor
* from this evening to late Monday night.
* At  1:30 AM Sunday the stage was 6.4 feet.
* Flood stage is 9.5 feet.
* Minor flooding is forecast.
* Forecast:  Rise above flood stage by this evening and continue to 
  rise to near 9.7 feet by after midnight tomorrow. The river will 
  fall below flood stage by early tomorrow.
* Impact:  At 10.2 feet...The river begins flooding the right bank 
  just downstream of the County Road 319 bridge at the gage.
* Impact:  At 10.1 feet...Marion County Road 310 begins flooding just 
  west of the east end of the road, the intersection with County Road
  365.
* Impact:  At 9.5 feet...Flood Stage.  Minor flooding begins.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     07/13  07/14  07/15  07/16  07/17

South Fabius River
  Taylor           9.5    6.41       7.8    9.3    6.0    3.8    2.9


&&


LAT...LON 3993 9160 3990 9152 3984 9160 3984 9172
      3989 9176                       



$$
3 follow-up statements
713 
WGUS83 KLSX 121651
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1151 AM CDT SUN JUL 12 2015

...The flood warning continues for the following rivers in 
Missouri...
 
  North Fabius River 
  
  ...near Ewing

  Middle Fabius River 
  
  ...near Ewing

  South Fabius River 
  
  ...near Taylor

.This Flood Warning is a result of 1 to 4 inches of rainfall the 
past 24 hours and less than 0.1 inches forecast in the next 
24 hours...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rains could cause river levels to rise even higher than 
predicted.  The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts 
change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC111-131651-
/O.EXT.KLSX.FL.W.0122.000000T0000Z-150715T0800Z/
/EWNM7.2.ER.150712T0528Z.150712T0930Z.150714T0800Z.NO/
1151 AM CDT SUN JUL 12 2015

The Flood Warning continues for
  the North Fabius River near Ewing
* until late Tuesday night.
* At 11:00 AM Sunday the stage was 14.9 feet.
* Flood stage is 11.0 feet.
* The river is forecast to continue falling to below flood stage by 
  Tuesday morning.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     07/13  07/14  07/15  07/16  07/17

North Fabius River
  Ewing           11.0   14.90      14.1   10.4    8.1    6.6    5.7

&&

LAT...LON 4012 9175 4014 9169 3995 9152 3991 9154


$$

MOC111-131650-
/O.EXT.KLSX.FL.W.0123.000000T0000Z-150716T1338Z/
/EWMM7.1.ER.150712T0630Z.150713T1200Z.150715T1338Z.UU/
1151 AM CDT SUN JUL 12 2015

The Flood Warning continues for
  the Middle Fabius River near Ewing
* until Thursday morning.
* At 10:30 AM Sunday the stage was 16.0 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* The river is forecast to continue rising to near 16.7 feet by 
  tomorrow morning. The river will fall below flood stage Wednesday 
  morning.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     07/13  07/14  07/15  07/16  07/17

Middle Fabius River
  Ewing           12.0   16.04      16.7   16.0   12.3    8.6    6.2

&&

LAT...LON 4010 9179 4012 9175 3995 9158 3994 9162


$$

MOC127-131650-
/O.EXT.KLSX.FL.W.0130.000000T0000Z-150714T0336Z/
/TAYM7.1.ER.150712T0714Z.150712T0930Z.150713T0336Z.NO/
1151 AM CDT SUN JUL 12 2015

The Flood Warning continues for
  the South Fabius River near Taylor
* until Monday evening.
* At 10:30 AM Sunday the stage was 11.4 feet.
* Flood stage is 9.5 feet.
* The river is forecast to continue falling to below flood stage by 
  tonight.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     07/13  07/14  07/15  07/16  07/17

South Fabius River
  Taylor           9.5   11.44       8.3    5.4    3.8    3.0    2.7

&&

LAT...LON 3993 9160 3990 9152 3984 9160 3984 9172
      3989 9176                       


$$
097 
WGUS83 KLSX 130058
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
758 PM CDT SUN JUL 12 2015

...The Flood Warning continues for the following rivers in Missouri...
 
  North Fabius River near Ewing 
  
  Middle Fabius River near Ewing 

  South Fabius River near Taylor 
  
.This flood warning is a result of recent heavy rainfall is a short period
of time...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC111-140058-
/O.EXT.KLSX.FL.W.0122.000000T0000Z-150715T1800Z/
/EWNM7.2.ER.150712T0528Z.150713T0600Z.150714T1800Z.NO/
758 PM CDT SUN JUL 12 2015

The Flood Warning continues for
  the North Fabius River near Ewing
* At 7:30 PM Sunday the stage was 15.4 feet.
* Flood stage is 11.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast:  The river will crest near 15.7 feet after midnight, then 
  fall below flood stage early Tuesday afternoon.
* Impact:  At 15.0 feet...State Highway E west of Williamstown begins 
  to flood.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     07/13  07/14  07/15  07/16  07/17

North Fabius River
  Ewing           11.0   15.38      15.5   11.9    8.5    6.8    5.7


&&


LAT...LON 4012 9175 4014 9169 3995 9152 3991 9154




$$

MOC111-140057-
/O.EXT.KLSX.FL.W.0123.000000T0000Z-150715T2212Z/
/EWMM7.2.ER.150712T0630Z.150713T0030Z.150714T2212Z.UU/
758 PM CDT SUN JUL 12 2015

The Flood Warning continues for
  the Middle Fabius River near Ewing
* At 7:30 PM Sunday the stage was 17.5 feet.
* Flood stage is 12.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast:  The river is near crest now, and will fall below flood stage
  by Tuesday afternoon.
* Impact:  At 16.6 feet...Left bank overflows downstream of bridge 
  near the gage.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     07/13  07/14  07/15  07/16  07/17

Middle Fabius River
  Ewing           12.0   17.46      16.9   13.5    9.8    6.2    5.1


&&


LAT...LON 4010 9179 4012 9175 3995 9158 3994 9162




$$

MOC127-140057-
/O.EXT.KLSX.FL.W.0130.000000T0000Z-150714T0258Z/
/TAYM7.1.ER.150712T0714Z.150712T0930Z.150713T0258Z.NO/
758 PM CDT SUN JUL 12 2015

The Flood Warning continues for
  the South Fabius River near Taylor
* At 7:30 PM Sunday the stage was 10.0 feet.
* Flood stage is 9.5 feet.
* Minor flooding is occurring.
* Forecast: The river will continue to fall to below flood stage tonight.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     07/13  07/14  07/15  07/16  07/17

South Fabius River
  Taylor           9.5    9.99       8.1    5.3    3.7    2.9    2.6


&&


LAT...LON 3993 9160 3990 9152 3984 9160 3984 9172
      3989 9176                       



$$
088 
WGUS83 KLSX 131210
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
710 AM CDT MON JUL 13 2015

...The flood warning is cancelled for the following rivers in 
Missouri...
 
  South Fabius River near Taylor affecting Marion County

...The flood warning continues for the following rivers in 
Missouri...
 
  Middle Fabius River near Ewing affecting Lewis County 

.This Flood Warning is a result of 2 to 4 inches of precipitation the 
past 48 hours and 0.1 inches forecast in the next 24 hours...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rains could cause river levels to rise even higher than 
predicted.  The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts 
change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&


MOC127-131240-
/O.CAN.KLSX.FL.W.0130.000000T0000Z-150714T0258Z/
/TAYM7.1.ER.150712T0714Z.150712T0930Z.150713T0640Z.NO/
710 AM CDT MON JUL 13 2015

The Flood Warning is cancelled for
  the South Fabius River near Taylor.
* At  6:30 AM Monday the stage was 7.5 feet.
* Flood stage is 9.5 feet.
* Fell below flood stage at  1:40 AM Monday.
* The river is forecast to continue to fall to 4.9 feet by tomorrow 
  morning.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     07/14  07/15  07/16  07/17  07/18

South Fabius River
  Taylor           9.5    7.48       4.9    3.8    3.1    2.8    2.6

&&

LAT...LON 3993 9160 3990 9152 3984 9160 3984 9172
      3989 9176                       


$$

MOC111-141210-
/O.EXT.KLSX.FL.W.0123.000000T0000Z-150715T2200Z/
/EWMM7.2.ER.150712T0630Z.150713T1100Z.150714T2200Z.UU/
710 AM CDT MON JUL 13 2015

The Flood Warning continues for
  the Middle Fabius River near Ewing
* until Wednesday afternoon.
* At  6:30 AM Monday the stage was 17.9 feet.
* Flood stage is 12.0 feet.
* Moderate flooding is occurring and Minor flooding is forecast.
* The river is forecast to continue falling to below flood stage by 
  Tuesday afternoon.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     07/14  07/15  07/16  07/17  07/18

Middle Fabius River
  Ewing           12.0   17.92      13.5    9.8    6.1    5.0    4.5

&&

LAT...LON 4010 9179 4012 9175 3995 9158 3994 9162


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jul 12, 12:40 AM CDT, 1 hour 35 minutes earlier.

Area forecast discussion, Jul 12, 12:40 AM CDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
1240 AM CDT SUN JUL 12 2015

.SHORT TERM:  (THROUGH LATE TONIGHT)
ISSUED AT 356 PM CDT SAT JUL 11 2015

SCATTERED CONVECTION CONTINUES TO DEVELOP ALONG AN OUTFLOW
BOUNDARY AND AHEAD OF A WARM FRONT WHICH EXTENDS FROM JUST
NORTHEAST OF IRK TO JUST EAST OF STL. CONVECTION, POSSIBLY SEVERE
IS EXPECTED ACROSS WEST CENTRAL IL LATE THIS AFTERNOON INTO THE
EARLY EVENING. THESE STORMS WILL ALSO PRODUCE HIGH RAINFALL RATES.
SOME OF THIS ACTIVITY MAY BACKBUILD INTO EAST CENTRAL MO AS THE
ATMOSPHERE IS QUITE UNSTABLE. ADDITIONAL REDEVELOPMENT OF
CONVECTION IS EXPECTED THIS EVENING, MAINLY ACROSS NORTHEAST MO
AND WEST CENTRAL IL DUE TO LOW LEVEL WARM AIR ADVECTION ON THE
NOSE OF A LOW LEVEL JET AHEAD OR NORTHEAST OF THE WARM FRONT WHICH
SHOULD BE SLOWLY LIFTING NORTHEASTWARD. MOST OF THE ACTIVITY
SHOULD BE NORTH OF COU AND NORTH-NORTHEAST OF STL. LOWS TONIGHT
WILL BE WARMER THAN THE PREVIOUS NIGHT DUE TO SOUTH-SOUTHWESTERLY
SURFACE WINDS, SOME MID- HIGH LEVEL CLOUD COVER AND HIGHER SURFACE
DEW POINTS.

GKS

.LONG TERM:  (SUNDAY THROUGH NEXT SATURDAY)
ISSUED AT 356 PM CDT SAT JUL 11 2015

UPPER LEVEL HIGH CENTERED OVER THE SOUTH-CENTRAL CONUS WILL MOVE
LITTLE OVER THE NEXT SEVEN DAYS...BUT EVEN ITS SMALL AMOUNT
OF WOBBLING WILL STILL IMPACT OUR AREA AS ITS INFLUENCE IS
EXPECTED TO WANE EARLY NEXT WEEK...AND THEN WAX AGAIN LATE NEXT
WEEK.

THE IMPACT IN REGARDS TO HEAT AND PCPN CHANCES THRU MONDAY WILL BE
FOR THE BEST CHANCES OF RAIN TO REMAIN NORTH AND EAST OF STL METRO
WITH SUFFICIENT INFLUENCE FROM THE UPPER HIGH OVER STL METRO AND
CENTRAL AND SOUTHEAST MO TO MAINTAIN THE HOT AND HUMID CONDITIONS.
THE HOTTEST TEMPS WILL BE FOUND IN STL METRO WITH MAXES IN THE MID
TO UPPER 90S AND SHOULD RESULT IN PEAK HEAT INDEX VALUES BOTH
DAYS AROUND 105F.  ELSEWHERE...PEAK HEAT INDEX VALUES AROUND 100F
ARE EXPECTED.

THE PERIOD TUESDAY THRU THURSDAY COULD FEATURE AN INTRUSION BY A
FRONTAL BOUNDARY WITH MORE WIDESPREAD CHANCES FOR RAIN AND
SLIGHTLY COOLER TEMPERATURES AS THE UPPER LEVEL HIGH INFLUENCE
RETREATS TO THE SOUTHWEST AND RESULTS IN NORTHWEST FLOW ALOFT
OVERHEAD.

BY LATE NEXT WEEK...HOWEVER...THE UPPER LEVEL HIGH APPEARS TO BE ON
THE MEND AND BUILDS BACK IN AND COULD BRING A RETURN OF DANGEROUS
HEAT AND HUMIDITY TO MUCH OF THE AREA.

HEAT HEADLINES HAVE BEEN ISSUED FOR STL METRO FOR SUNDAY AND MONDAY
BASED PRIMARILY ON 105 BEING ATTAINED BOTH DAYS...BUT SECONDARILY
WITH GOOD CONFIDENCE ON 100 OR MORE BEING ATTAINED FOR FOUR
CONSECUTIVE DAYS BEGINNING WITH THIS AFTERNOON.
ELSEHWERE...CONFIDENCE NOT NEARLY AS HIGH WITH LOWER FORECAST VALUES
AND SO WILL PROBABLY HINGE MAINLY ON WHETHER OR NOT 100+ HEAT INDEX
VALUES CAN BE ATTAINED THRU TUESDAY-WEDNESDAY WHEN THE FRONT IS
EXPECTED TO SETTLE INTO THE AREA.  IT IS ALSO BECAUSE OF THE
EXPECTED FRONTAL INTRUSION THAT HEAT HEADLINES HAVE BEEN CAPPED AT
MONDAY FOR NOW.

TES

&&

.AVIATION:  (FOR THE 06Z TAFS THROUGH 06Z SUNDAY NIGHT)
ISSUED AT 1234 AM CDT SUN JUL 12 2015

EFFECTIVE FRONT HAS LIKELY SLID SOUTH WITH THE COLD POOL GENERATED
BY THE THUNDERSTORMS. STORMS HAVE SAGGED SOUTH AND WEST INTO
NORTHEAST MO AND SOUTH ALONG THE MISSISSIPPI RIVE. TREND IS A SLOW
SHRINKING AND THERE IS AND LESS REDEVELPMENT NEAR THE IOWA
BORDER. ONCE THIS ENDS LITTLE EXPECTED OTHER THAN PERHAPS SOME FOG
IN QUINCY. MODELS PUSH FRONT FURTHER NORTH SUNDAY AND IF THIS
HOLDS STORMS SUNDAY SHOULD STAY NORTH AND EAST.

SPECIFICS FOR KSTL: STORMS TOO CLOSE SO WILL PUT IN A TEMPO FOR A
COUPLE OF HOURS. TREND HAS THE AREA SHRINKING AND DYING SO IT WILL
BE CLOSE. OTHERWISE VFR FOR THE REST OF THE FORECAST PERIOD.

JPK

&&

.LSX WATCHES/WARNINGS/ADVISORIES:
MO...HEAT ADVISORY FROM NOON TODAY TO 8 PM CDT MONDAY FOR ST. CHARLES
     MO-ST. LOUIS CITY MO-ST. LOUIS MO.

IL...HEAT ADVISORY FROM NOON TODAY TO 8 PM CDT MONDAY FOR MADISON IL-
     ST. CLAIR IL.

&&

WFO LSX
Hazardous weather outlook, Jul 11, 4:14 PM CDT, 10 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
414 PM CDT SAT JUL 11 2015

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-121200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
414 PM CDT SAT JUL 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THERE IS A CHANCE FOR THUNDERSTORMS...PRIMARILY NORTH AND EAST OF
SAINT LOUIS. SEVERE STORMS WILL BE POSSIBLE THROUGH EARLY THIS
EVENING FOR SECTIONS OF SOUTHWEST ILLINOIS. FOR FURTHER
INFORMATION ON CONVECTIVE WATCHES...PLEASE REFER TO THE LATEST
STORM PREDICTION CENTER WATCH PRODUCTS.

MAJOR FLOODING WILL CONTINUE ON ALL POINTS ALONG THE ILLINOIS
RIVER FROM LA GRANGE TO THE CONFLUENCE OF THE MISSISSIPPI RIVER.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A CHANCE FOR THUNDERSTORMS FOR MUCH OF THE AREA SUNDAY
THROUGH MONDAY NIGHT. SOME OF THE STORMS MAY BE SEVERE ACROSS
EASTERN MISSOURI AND WESTERN ILLINOIS ON SUNDAY NIGHT AND AGAIN
MONDAY AFTERNOON AND MONDAY NIGHT.

THE CHANCE FOR THUNDERSTORMS WILL CONTINUE FOR MUCH OF THE AREA
TUESDAY THROUGH FRIDAY.

HEAT INDICES ARE EXPECTED TO REACH DANGEROUS LEVELS OF 105
DEGREES AND GREATER SUNDAY AND MONDAY AFTERNOON FOR SAINT LOUIS
METRO AND COULD IMPACT OTHER AREAS.

MAJOR FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER INTO EARLY
NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE ACROSS SECTIONS OF SOUTHWESTERN
ILLINOIS THROUGH EARLY THIS EVENING.

TES

In the hours before

Special weather statement, Jul 11, 11:30 PM CDT, 2 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1130 PM CDT SAT JUL 11 2015

ILZ058-098>100-MOZ061-120515-
MADISON IL-CALHOUN IL-GREENE IL-JERSEY IL-ST. CHARLES MO-
1130 PM CDT SAT JUL 11 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GREENE...
NORTHWESTERN MADISON...CENTRAL CALHOUN...JERSEY COUNTIES IN
SOUTHWESTERN ILLINOIS AND NORTHEASTERN ST. CHARLES COUNTIES IN EAST
CENTRAL MISSOURI UNTIL 1215 AM CDT...

AT 1129 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR HARDIN...MOVING SOUTHEAST AT 25 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GODFREY...JERSEYVILLE...BRIGHTON...HARDIN...GRAFTON...ELSAH...WEST
ALTON...PORTAGE DES SIOUX...OLD KANE...KANE...FIELDON...OTTERVILLE...
NUTWOOD...MCCLUSKY...DELHI AND WOODY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR
SOUTHWESTERN ILLINOIS AND EAST CENTRAL MISSOURI.

LAT...LON 3907 9014 3900 9015 3900 9011 3888 9028
      3889 9030 3889 9033 3888 9034 3885 9035
      3920 9066 3932 9048
TIME...MOT...LOC 0429Z 319DEG 21KT 3921 9051

CARNEY
Local storm report, Jul 12, 12:15 AM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1215 AM CDT SUN JUL 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1213 AM     FLASH FLOOD      LA GRANGE               40.05N  91.50W
07/12/2015                   LEWIS              MO   COUNTY OFFICIAL

            ROAD WASHED OUT IN LA GRANGE... 3RD STREET AND PIERCE.

&&

JPK
Special weather statement, Jul 12, 12:18 AM CDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1218 AM CDT SUN JUL 12 2015

ILZ095-097-MOZ027-035-120600-
PIKE IL-ADAMS IL-MARION MO-RALLS MO-
1218 AM CDT SUN JUL 12 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PIKE AND SOUTH
CENTRAL ADAMS COUNTIES IN WEST CENTRAL ILLINOIS...NORTHEASTERN RALLS
AND SOUTHEASTERN MARION COUNTIES IN NORTHEASTERN MISSOURI UNTIL 100
AM CDT...

AT 1218 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER HANNIBAL...MOVING SOUTHEAST AT 25 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HANNIBAL...PAYSON...NEW LONDON...FALL CREEK...HULL...KINDERHOOK...
SAVERTON...MARBLEHEAD...SEEHORN AND ILASCO.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 172 NEAR EXIT 2.
 INTERSTATE 72 BETWEEN EXITS 4 AND 10.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR
WEST CENTRAL ILLINOIS.

LAT...LON 3969 9105 3960 9120 3960 9121 3951 9136
      3972 9156 3987 9133
TIME...MOT...LOC 0518Z 324DEG 24KT 3974 9138

CARNEY
Local storm report, Jul 12, 12:54 AM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1254 AM CDT SUN JUL 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1252 AM     LIGHTNING        HANNIBAL                39.71N  91.38W
07/12/2015                   MARION             MO   COUNTY OFFICIAL

            LARGE AREA OF HANNIBAL WITHOUT POWER. LIGHTNING IS THE
            SUSPECTED CAUSE.

&&

JPK
Local storm report, Jul 12, 1:31 AM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
131 AM CDT SUN JUL 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0129 AM     FLOOD            HANNIBAL                39.71N  91.38W
07/12/2015                   MARION             MO   911 CALL CENTER

            SOME ROADS IN MARION COUNTY REPORTED FLOODED. HIGHWAY
            MM AT BEAR CREEK AND COUNTY ROAD 425 AND 403.

&&

JPK
Local storm report, Jul 12, 1:53 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
153 AM CDT SUN JUL 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0151 AM     FLASH FLOOD      FALL CREEK              39.78N  91.30W
07/12/2015                   ADAMS              IL   EMERGENCY MNGR

            COUNTY EMERGENCY MANAGER REPORTS SOME HOMES FLOODED AND
            EVACUATIONS TAKING PLACE.

&&

JPK

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 8:25 PM CDTRiver Flood WarningLSXLewis3 days
Jul 11, 8:25 PM CDTRiver Flood WarningLSXLewis3 days
Jul 11, 9:58 PM CDTFlash Flood WarningLSXLewis6 hr
Jul 11, 10:50 PM CDTRiver Flood WarningLSXLewis62 hr
Jul 11, 10:50 PM CDTRiver Flood WarningLSXMarion68 hr
Jul 11, 10:50 PM CDTRiver Flood WarningLSXMarion4 days
Jul 11, 10:50 PM CDTRiver Flood WarningLSXRalls4 days
Jul 11, 10:50 PM CDTRiver Flood WarningLSXPike5 days
Jul 11, 10:50 PM CDTRiver Flood WarningLSXPike5 days
Jul 11, 11:26 PM CDTFlash Flood WarningLSXKnox, Lewis6 hr
Jul 12, 12:18 AM CDTSpecial Weather StatementLSXRalls42 min
Jul 12, 1:25 AM CDTAreal Flood AdvisoryLSXMarion3 hr
Jul 12, 2:20 AM CDTAreal Flood AdvisoryLSXPike, Ralls3 hr
Jul 12, 2:52 AM CDTFlash Flood WarningLSXMarion3 hr
Jul 12, 9:40 AM CDTRiver Flood WarningLSXOsage3 days
Jul 12, 9:56 AM CDTRiver Flood WarningLSXMarion60 hr
Jul 12, 4:19 PM CDTRiver Flood WarningLSXLincoln5 days

Nearby

River Flood Warnings in Missouri, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.